# SDR SWAA064099

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 42,253 hours, 36,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500, BL 0.  REMOVED AND REPLACED FRAME SECTION PER SRM.
